# SDR 97ZZZX608

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711CE
- Make and model: Beech B-60
- Aircraft serial: P437
- Engine: Lyc TIO541E1C4
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Teeth Missing
- Location: Lt Eng Mag
- Part time: 750 hours
- Component: Bendix, S6LN1209
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENG QUIT IN FLT.  RETURNED TO 5B5.  FOUND ON BOTH MAGNETOS ALMOST 100 PERCENT OF THE TEETH ON DISTRIBUTOR GEARS WERE MISSING (SHEARED OFF), BOTH DISTRIBUTOR GEAR CONTACT FINGERS BROKEN OFF AND WEDGED BETWEEN GEAR AND DIST. BLOCK CAUSING TOTAL LOSS OF IGNITION.
